# SDR USAA050978

- Difficulty date: August 5, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Engine: Cfmint CFM565B4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220500
- Condition: Corroded
- Location: Cabin
- Part time: 13,254 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S2 - BEAM, .5 INCHES X .5 INCHES, CORROSION; LEVEL 1; TASK JA-260-53500, FLOOR SUPPORT BEAM FR 66-68, Y1182 TO Y1292.  DEFECTIVE PART REPLACED WITH IDENTICAL PART.  (K)
